Alert archive / Illinois / Flash Flood Warnings in 2004
Flash Flood Warning 50, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jul 6, 2004, 9:21 PM CDT for Saline County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2004, 9:21 PM CDT (02:21 UTC)
- Expired
- Jul 7, 2004, 12:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Saline County, IL
The radar
The Paducah radar (KPAH), 82 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KPAH 070224 FFWPAH ILC165-070515- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KY 921 PM CDT TUE JUL 6 2004 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * FLASH FLOOD WARNING FOR... SALINE COUNTY IN SOUTHERN ILLINOIS * UNTIL 1215 AM CDT * AT 914 PM CDT(914 PM EST)...SALINE COUNTY ESDA AND SHERIFFS OFFICE REPORTED WATER OVER THE ROAD IN HARRISBURG ON SOUTH MAIN STREET AS WELL AS SEVERAL OTHER STREETS. RADAR SHOWED SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE NORTHEAST ACROSS SALINE COUNTY. * LOCATIONS IMPACTED INCLUDE HARRISBURG CARRIER MILLS... ELDORADO...MUDDY AND RALEIGH. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. ABSOLUTELY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. LAT...LON 3789 8841 3762 8842 3761 8869 3788 8868 $$ SHANKLIN
1 follow-up statement
000 WGUS73 KPAH 070401 FFSPAH ILC165-070530- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1100 PM CDT TUE JUL 6 2004 ...FLASH FLOOD WARNING IN EFFECT FOR SALINE COUNTY ILLINOIS UNTIL 1215 PM... AT 11 PM...RAIN CONTINUED TO DIMINISH ACROSS SALINE COUNTY. THE SALINE COUNTY SHERIFFS OFFICE REPORTED SEVERAL ROADS REMAINED FLOODED AND CLOSED IN HARRISBURG...HOWEVER WATER LEVELS WERE REPORTEDLY THE SAME OR BEGINNING TO SLOWLY RECEDE. FLOODING WILL SLOWLY SUBSIDE IN MOST AREAS THROUGH THE EARLY MORNING HOURS...HOWEVER WATER DRAINAGE MAY CONTINUE TO CAUSE FLOODING IN LOWER LYING AREAS...INCLUDING SOME ROADS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...ESPECIALLY AT NIGHT WHEN THE DANGERS OF FLOODED ROADWAYS MAY NOT BE AS VISIBLE. $$ SHANKLIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 4:30 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jul 6, 4:30 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 430 PM CDT TUE JUL 6 2004 .SHORT TERM... WITH ADEQUATE INSTABILITY AND SOMEWHAT COLDER TEMPS IN THE MID LEVELS...E.G. 500MB TEMPS AT -9...DEEP MOIST CONVECTION STARTED UP EASILY TODAY AND LARGE HAIL WAS BEING PRODUCED FROM RANDOMLY SCATTERED TSTMS...ALONG WITH SOME HIGH WINDS. THE CONVECTION IS BEING HELPED ALONG BY THE APPROACH OF A 500MB S/WV TROF FROM THE WEST. THIS TROF IS EXPECTED TO MOVE EAST OVERNIGHT AND SHUT OFF THE UPPER SUPPORT FOR THE PRESENT CONVECTION. A SFC LOW OVER SRN LAKE MICHIGAN IS PROGGED TO MOVE EAST OVER THE NEXT COUPLE OF DAYS...BUT ITS ACCOMPANYING SFC TROF/FRONT MAY BE SLOW TO MOVE ACROSS THE FCST AREA ON WED AND MIGHT PROVIDE SOME FOCUS FOR ADDITIONAL CONVECTION ACROSS THE EXTREME SERN SECTOR IN THE EVENING. MEANWHILE...TOWARD FRI...A VORTEX OVER THE GREAT LAKES WILL CONTINUE TO CHURN AND MOVE SLOWLY EAST...PROVIDING GENERAL NWRN MID LEVEL FLOW...A SOMEWHAT DRIER AIR MASS...AND TRANQUIL WX FOR THE FCST AREA. THE ONLY POSSIBLE EXCEPTION WOULD BE A MINOR IMPULSE IN THE MID LEVEL FLOW THAT COULD RESULT IN SOME SHWS/TSTMS THU AND THU NITE...BUT LIKELIHOOD IS LOW. && .LONG TERM... LONG RANGE MODELS CONTINUE TO ADVERTISE BUILDING HEIGHTS OVER THE MIDDLE OF THE NATION AT THE END OF THIS WEEK. PROBABILITY OF PRECIPITATION SHOULD REMAIN LOW EACH DAY. IT DEPENDS ON WHICH LONG RANGE YOU SOLUTION YOU BELIEVE...AS FAR AS WHETHER OR NOT TO INCLUDE LOW CHANCE POPS SATURDAY THROUGH NEXT TUESDAY. BETWEEN THE GFS AND ECMWF...THE GFS IS DEFINITELY THE DRIER MODEL. HOWEVER...SINCE THERE IS A PERSISTENT SIGNAL IN THE ECMWF...WE WILL CONTINUE WITH LOW CHANCE POPS SATURDAY AND BEYOND...ESPECIALLY OF THE DIURNAL VARIETY IN TERMS OF CONVECTION. THE SIGNAL IS THAT AN AXIS OF SLIGHTLY HIGHER MEAN RH WILL BE OVER THE WEST 1/2 OF THE FA...SHIFTING EAST WITH TIME. GFS HAS BEEN A LITTLE TOO INCONSISTENT FOR US TO WANT TO RELY ON IT ALL THAT MUCH. A PERSISTENCE FORECAST IS USUALLY A BETTER APPROACH THIS TIME OF YEAR. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && DB/CN
Hazardous weather outlook, Jul 6, 11:20 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1120 AM CDT TUE JUL 6 2004 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-071000- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY- CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY- CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY- GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY- HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL- LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY- MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN- POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN- STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL- WILLIAMSON IL- INCLUDING THE CITIES OF...SIKESTON...POPLAR BLUFF...PERRYVILLE... CAPE GIRARDEAU...PADUCAH...OWENSBORO...MURRAY...MAYFIELD... MADISONVILLE...HOPKINSVILLE...HENDERSON...EVANSVILLE...HERRIN... HARRISBURG...CARMI...CARBONDALE AND CAIRO 1120 AM CDT TUE JUL 6 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY. .DAY ONE... A MODERATE RISK OF SEVERE WEATHER EXISTS TODAY AND TONIGHT ACROSS SOUTHWEST INDIANA...AND SMALL PORTIONS OF SOUTHEAST ILLINOIS AND WEST KENTUCKY...BASICALLY ALONG AND EAST OF A LINE FROM LANCASTER ILLINOIS...TO NEW HARMONY INDIANA...TO NEAR SACRAMENTO KENTUCKY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS TODAY AND TONIGHT ACROSS THE REST OF THE OUTLOOK AREA. SIMILAR TO THE PATTERN OF THE PAST COUPLE OF DAYS...LARGE CLUSTERS OR LINES OF THUNDERSTORMS WILL OCCUR. THESE STORMS WILL BE ACCOMPANIED BY STRONG AND LOCALLY DAMAGING WINDS...HEAVY RAINFALL...AND A FEW HAIL OCCURRENCES. THE HIGHEST POTENTIAL OF SEVERE STORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS. A VERY WARM AND UNSTABLE ATMOSPHERE WILL SUSTAIN LARGE COMPLEXES OF THUNDERSTORMS AS THEY MOVE EAST FROM THE PLAINS ACROSS THE MID MISSISSIPPI AND LOWER OHIO VALLEYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY EVENING...HOWEVER THE POTENTIAL OF SEVERE WEATHER WILL BE LOWER. A FEW ISOLATED STORMS MAY REACH SEVERE LEVELS ACROSS WESTERN KENTUCKY...AHEAD OF A COLD FRONT CROSSING THE OHIO VALLEY. THE COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT...SO THUNDERSTORMS ARE NOT FORECAST FOR NEARLY THE ENTIRE AREA THURSDAY AND FRIDAY. THUNDERSTORMS WILL CREEP BACK INTO THE FORECAST OVER THE WEEKEND AS THE WARMER AND MORE HUMID AIR RETURNS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS MAY AGAIN BE REQUESTED TODAY AND TONIGHT. SPOTTERS AND EMERGENCY MANAGERS ARE ADVISED TO LISTEN FOR LATER STATEMENTS AND POSSIBLE WATCHES TODAY. RST
In the hours before
Local storm report, Jul 6, 5:58 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
558 PM CDT TUE JUL 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0555 PM FLASH FLOOD POPLAR BLUFF 36.76N 90.41W
07/06/2004 BUTLER MO AMATEUR RADIO
INTERSECTION OF HIGHWAYS 53 AND 142 ON SOUTH SIDE OF
COMMUNITY IS UNDER WATER.
&&
SMITTYLocal storm report, Jul 6, 6:30 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
630 PM CDT TUE JUL 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 S DUDLEY 36.75N 90.09W
07/06/2004 0.75 INCH STODDARD MO EMERGENCY MNGR
HEAVY RAIN WITH INTENSE LIGHTNING AND 45MPH WINDS WITH
STORM.
&&
SMITTYLocal storm report, Jul 6, 7:19 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
719 PM CDT TUE JUL 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL CALVERT CITY 37.03N 88.35W
07/06/2004 0.75 INCH MARSHALL KY TRAINED SPOTTER
0100 PM TSTM WND DMG MAYFIELD 36.74N 88.65W
07/06/2004 GRAVES KY EMERGENCY MNGR
DOZENS OF TREES DOWN ON WEST SIDE OF COMMUNITY.
0100 PM TSTM WND DMG MAYFIELD 36.74N 88.65W
07/06/2004 GRAVES KY LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN ALONG BEL AIRE DRIVE.
0121 PM HAIL VIENNA 37.41N 88.89W
07/06/2004 0.75 INCH JOHNSON IL LAW ENFORCEMENT
0130 PM HAIL 4 SE VIENNA 37.37N 88.84W
07/06/2004 0.75 INCH JOHNSON IL TRAINED SPOTTER
0132 PM HAIL 4 E VIENNA 37.41N 88.82W
07/06/2004 1.00 INCH JOHNSON IL LAW ENFORCEMENT
0230 PM TSTM WND DMG DU QUOIN 38.00N 89.24W
07/06/2004 PERRY IL TRAINED SPOTTER
LARGE TREE DOWN ACROSS ROADWAY AND ON POWER LINES AT
INTERSECTION OF NORTH DIVISION AND EAST PARK ST. MINOR
FLOODING REPORTED THROUGHOUT COMMUNITY.
0236 PM HAIL 4 N CADIZ 36.93N 87.82W
07/06/2004 0.75 INCH TRIGG KY CO-OP OBSERVER
0257 PM TSTM WND GST AVA 37.89N 89.50W
07/06/2004 60 MPH JACKSON IL EMERGENCY MNGR
PEA SIZE HAIL WITH STORM.
0306 PM HAIL 7 S FAIRFIELD 38.28N 88.37W
07/06/2004 0.75 INCH WAYNE IL EMERGENCY MNGR
HAIL OCCURRED IN COMMUNITY OF BARNHILL.
0310 PM HAIL 7 S FAIRFIELD 38.28N 88.37W
07/06/2004 1.00 INCH WAYNE IL EMERGENCY MNGR
0322 PM HAIL 4 S MARION 37.67N 88.94W
07/06/2004 0.75 INCH WILLIAMSON IL TRAINED SPOTTER
0349 PM HAIL BELLMONT 38.38N 87.91W
07/06/2004 0.88 INCH WABASH IL EMERGENCY MNGR
WIND GUST TO 50MPH REPORTED WITH STORM.
0353 PM TSTM WND GST BELLMONT 38.38N 87.91W
07/06/2004 60 MPH WABASH IL EMERGENCY MNGR
WIDESPREAD HAIL REPORTED WITH STORM.
0404 PM TSTM WND GST MOUNT CARMEL 38.42N 87.77W
07/06/2004 60 MPH WABASH IL EMERGENCY MNGR
0404 PM HAIL MOUNT CARMEL 38.42N 87.77W
07/06/2004 0.88 INCH WABASH IL EMERGENCY MNGR
0411 PM HAIL CARMI 38.09N 88.17W
07/06/2004 0.75 INCH WHITE IL CO-OP OBSERVER
HEAVY RAIN REPORTED WITH STORM.
0430 PM TSTM WND DMG MURPHYSBORO 37.77N 89.34W
07/06/2004 JACKSON IL EMERGENCY MNGR
AT LEAST A DOZEN TREES DOWN IN SOUTHWEST PORTION OF
COMMUNITY.
0455 PM HAIL 1 N GOLCONDA 37.38N 88.49W
07/06/2004 0.75 INCH POPE IL EMERGENCY MNGR
0526 PM FLASH FLOOD POPLAR BLUFF 36.76N 90.41W
07/06/2004 BUTLER MO EMERGENCY MNGR
PORTION OF HIGHWAY 67 FLOODING IN POPLAR BLUFF. DEEP
ENOUGH FOR CARS TO FLOAT.
0534 PM FUNNEL CLOUD 8 ESE DONIPHAN 36.58N 90.69W
07/06/2004 RIPLEY MO LAW ENFORCEMENT
REPORTED NEAR THE COMMUNITY OF OXLEY.
0555 PM FLASH FLOOD POPLAR BLUFF 36.76N 90.41W
07/06/2004 BUTLER MO AMATEUR RADIO
INTERSECTION OF HIGHWAYS 53 AND 142 ON SOUTH SIDE OF
COMMUNITY IS UNDER WATER.
0620 PM HAIL 3 S DUDLEY 36.75N 90.09W
07/06/2004 0.75 INCH STODDARD MO EMERGENCY MNGR
HEAVY RAIN WITH INTENSE LIGHTNING AND 45MPH WINDS WITH
STORM.
&&
SMITTYSpecial weather statement, Jul 6, 7:26 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 726 PM CDT TUE JUL 6 2004 ILZ080>094-KYZ001>012-MOZ076-086-087-100-107>112-114-070130- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALLOWAY KY- CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CRITTENDEN KY-FRANKLIN IL- FULTON KY-GALLATIN IL-GRAVES KY-HAMILTON IL-HARDIN IL-HICKMAN KY- JACKSON IL-JOHNSON IL-LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL- MCCRACKEN KY-MISSISSIPPI MO-NEW MADRID MO-PERRY IL-PERRY MO-POPE IL- PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-STODDARD MO-TRIGG KY- UNION IL-WAYNE MO-WHITE IL-WILLIAMSON IL- 726 PM CDT TUE JUL 6 2004 ...STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS THIS EVENING... AT 725 PM...PADUCAH DOPPLER RADAR SHOWED THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS WAS APPROACHING THE MISSISSIPPI RIVER. THE STORMS WILL AFFECT THE CAPE GIRARDEAU...SIKESTON AND CHARLESTON AREAS THROUGH 745 PM. THROUGH 830 PM...THE LEADING EDGE WILL MOVE INTO FAR WESTERN KENTUCKY AND SOUTHERN ILLINOIS. THE STORMS MAY PRODUCE GUSTY WINDS 30 TO 45 MPH...AND VERY HEAVY RAINFALL. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGEST STORMS. THE STORMS SHOULD REACH THE PADUCAH AND MAYFIELD AREAS BETWEEN 800 PM AND 830 PM.
Special weather statement, Jul 6, 8:00 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 800 PM CDT TUE JUL 6 2004 ILZ080>094-KYZ001>012-MOZ076-086-087-100-107>112-114-070130- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALLOWAY KY- CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CRITTENDEN KY-FRANKLIN IL- FULTON KY-GALLATIN IL-GRAVES KY-HAMILTON IL-HARDIN IL-HICKMAN KY- JACKSON IL-JOHNSON IL-LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL- MCCRACKEN KY-MISSISSIPPI MO-NEW MADRID MO-PERRY IL-PERRY MO-POPE IL- PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-STODDARD MO-TRIGG KY- UNION IL-WAYNE MO-WHITE IL-WILLIAMSON IL- 800 PM CDT TUE JUL 6 2004 ...STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS THIS EVENING... AT 800 PM...PADUCAH DOPPLER RADAR SHOWED THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE MISSISSIPPI RIVER. THE STORMS WILL AFFECT BELKNAP ILLINOIS...LOVELACEVILLE AND FULTON KENTUCKY THROUGH 815 PM. THROUGH 830 PM...THE LEADING EDGE WILL MOVE TOWARD SIMPSON AND BROOKPORT ILLINOIS...AS WELL AS PADUCAH AND MAFIELD KENTUCKY. THE STORMS WILL PRODUCE GUSTY WINDS 35 TO 45 MPH...WITH ISOLATED GUSTS NEAR 50 MPH. VERY HEAVY RAINFALL AND SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGEST STORMS. SMITH
Special weather statement, Jul 6, 8:55 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 855 PM CDT TUE JUL 6 2004 ILZ086-087-090-091-KYZ006>014-070245- CALDWELL KY-CALLOWAY KY-CRITTENDEN KY-GALLATIN IL-GRAVES KY- HARDIN IL-LIVINGSTON KY-LYON KY-MARSHALL KY-POPE IL-SALINE IL- TRIGG KY-UNION KY- 855 PM CDT TUE JUL 6 2004 ...GUSTY WINDS 40 TO 45 MPH POSSIBLE WITH LINE OF THUNDERSTORMS... AT 855 PM...THE LEADING EDGE OF A LINE OF THUNDERSTORMS...STRETCHED FROM ELDORADO ILLINOIS...ONWARD TO CALVERT CITY AND LYNNVILLE KENTUCKY. THIS LINE OF THUNDERSTORMS WILL MOVE NEAR A CORYDON... STURGIS...COBB AND LINTON KENTUCKY LINE BY 945 PM. LOCAL WIND GUSTS 40 TO 45 MPH CAN BE EXPECTED ALONG AND JUST AHEAD OF THE LEADING EDGE OF THE LINE OF THUNDERSTORMS. LOOSE OBJECTS LEFT OUTDOORS MAY BE TOSSED ABOUT...IN ADDITION... SMALL TREE LIMBS MAY BE BROKEN OFF AND WEAKENED TREES MAY FALL. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INTO A STURDY BUILDING FOR SHELTER. SMITH
Nearby
Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.